MathSciNet Relay Station
MathSciNet bibliographic data
MR1967984 (2004b:65081) 65J15 (47J25)
Wang, Xinghua; Li, Chong On the united theory of the family of Euler-Halley type methods with cubical convergence in Banach spaces. [On the unified theory of the family of Euler-Halley type methods with cubical convergence in Banach spaces] J. Comput. Math. 21 (2003), no. 2, 195–200.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement